# SDR SWIA202164041

- Difficulty date: September 2, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 37,283 hours, 36,894 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL REAR SPAR RBL 16 & RBL 95 GROUND STUDS CORRODED 2 EACH FLAGGED    (C CHECK RO 1/20/22)   REMOVED & REPLACED RH HORIZONTAL REAR SPAR RBL 16 AND RBL 95 GROUND STUDS IAW CRJ200 AMM 51-80-00. / CALIBRATED TOOL USE .  TORQUE WRENCH AV7326, CAL DUE DATE MAR 2022
